# SDR DALA2017020801108

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 55,667 hours, 20,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 45 DEF EMERGENCY LIGHT BROKEN OFF OF THE SEAT. REATTACHED BROKEN TRIM/HOLDER. OK FOR SVC.
